# SDR CA971028006

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Eng Pylon Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FOLLOWING BRACKETS AND CHANNELS WHICH ARE PART OF THE ENGINE MOUNT PYLON WERE FOUND TO CONTAIN CRACKS: BRACKET P/N 1213433-20, 1213433-21, CHANNELS 1213433-19, 1213433-14 AND 1213433-15.
